# SDR 06FDEA0359

- Difficulty date: January 24, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46837
- Aircraft time: 75,959 hours, 19,956 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Sealant
- Condition: Missing
- Location: Door Hinge
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEALANT MISSING AND RUSTY UPPER FLANGE AT AFT END OF UPPER CARGO DOOR HINGE.  REMOVED AND REPLACED HINGE SECTION IAW DC10-30 SRM 51-33-01 VOL II, AND FED EX AMM 20-50-02-2.  REMOVED AND REINSTALLED DOOR LINER IAW DC10-30 AMM 20-50-02-2 FIG 203.  TORQUE WRENCH T8481I.
